Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach pain, gas and frothy stools in child. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
With Stomach pain went Stool more gas and little froth and watery 3 times and he is 4 year old. 2nd potty was immediate after he had some food and 3rd one after he drank water. Now he is sleeping since after an hour
Posted Sun, 8 Jul 2012 in Child Health
Answered by Dr. Raju A.T 29 minutes later

Thanks for your query.

The stools he had soon after stimulation in the stomach by drinking water or taking food indicates that the problem is due to stomach irritation.

Such irritation could be caused by undercooked food or any undigested food material in the Gastro intestinal tract.

This is self limiting and most of times will end soon after the affecting food material is washed out through the stool.

Do not feed him with any solid or spicy foods now.Give him juices for another 6 hours this will ensure clearance of the affecting food from the intestines and provide him relief.

Do not give him any medications unless the stools are greenish , frequent and child develops fever.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor